Electron. J. Diff. Eqns., Vol. 2009(2009), No. 55, pp. 1-7.

Existence of global solutions to nonlinear mixed Volterra-Fredholm integrodifferential equations with nonlocal conditions

Haribhau L. Tidke

In this paper, we investigate the existence of global solutions to first-order initial-value problems, with nonlocal condition for nonlinear mixed Volterra-Fredholm integrodifferential equations in Banach spaces. The technique used in our analysis is based on an application of the topological transversality theorem known as Leray-Schauder alternative and rely on a priori bounds of solution.

Submitted April 11, 2008. Published April 21, 2009.
Math Subject Classifications: 45N05, 47G20, 34K30, 47D09.
Key Words: Global solution; Volterra-Fredholm integrodifferential equation; Leray-Schauder alternative; priori bounds; nonlocal condition.

Show me the PDF file (177 KB), TEX file, and other files for this article.

Haribhau L. Tidke
Department of Mathematics, School of Mathematical Sciences
North Maharashtra University, Jalgaon-425 001, India
email: tharibhau@gmail.com

Return to the EJDE web page